ok i was up most of the night with my stomach burning.. didnt think much of it, cuz i get werid pains all the time, and they randomly leave on their own or i pop sum advil.. well i started my day like usal, except woke up earlyer at 6. yay for me, that never happens, had a bowl of fruit loops at quater to 7, and then on my way to school at 8. about 930ish my stomach started getting the burning going on, like last night.. except burning more, like feels like heart burn but in ur stomach. and oit it felt like it was getting worst, next thing u know i have to run to the bathroom. i shouldn't have to explain any more.. and my stomach felt a lil better like the burn went away, but when i got back to class and sat down to start my work, it started up again. so i had to go home, cuz i dont like having to use public bathrooms for stuff like that. its embarassing.. i have irrable bowel syndrome. and i dont know if its tha acting up or if its an ulcer mabey, cuz im none stop burping/hicipping, i sound like a heavy drinker thats how much i hicup. so if u ladies know. plzzzzzzzzz help me out. i got bad anxiety when it comes to my body.. and im sick of going to a clinic and them saying its nothing!
Try original formula liquid Mylanta. You can get it anywhere, even the grocery store. My doctor recommended it highly over Tums, and you will know if it is heartburn because it will knock heartburn down really fast. I keep mine in the fridge because it is less difficult to swallow it cold. Take two huge gulps, or even three, and see if it helps you.
the way you describe this it sounds like an ulcer. I had one once, and that's how it felt, like a burn but in the stomache, it felt like there was an open wound in there, or like fingernails scratching the inside of your stomache......if that's how you feel, it is probably an ulcer. don't worry, its not too serious, but you do need to see a doctor. what is the name of the 'purple pill'?? does anyone know ? anyways, it reduces all the acid from your stomache, and allows it to heal. works awesome!!
If you do have a stomach ulcer, advil will make it worse. I have IBS and had bouts of the "runny stuff" for years. The thing that has controlled my IBS the best, and I have tried many things, is to begin taking probiotic supplements. Other things helped with the symptoms, but probiotics have helped me to become more regulated. If what you have is burning and not cramping that comes and goes, you may have an ulcer though. Have you had a colonoscopy or upper endoscopy? I'm 35 and have had both, because my mother died of colon- rectal cancer at 44. Not saying that's what you have, but make sure you look into it if symptoms persist. Good luck.
Probiotics are healthy bacteria that our digestive systems need. After using antibiotics, all of the bacteria is destroyed, even the good ones. The good bacteria are needed to help with balancing out the bad. Probiotics can be found in yogurt, but, many times, the ones in yogurt aren't enough to replenish your system. I have found an incredible difference using them. Be careful, not all probiotics are created equal. And not all doctors believe they help. I use ones from The Garden of Life. If you go to www.thelivingspring.com, you can find them, usually at a discounted rate. An educated nutritionist or health food store owner can help as well.
Some supplements have a lot of fillers and only a little bit of the actual product. Also, some probiotics have to be refrigerated to work. I know it sounds gross, but if the probiotics are not "live" they will not do their job. A lot of probiotics are not live by the time they get to your system. Another product to try for digestive health is keifer. It is like yogurt, but more of a liquid consistency. It is also sold in health food stores.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.